Hail, Orange
- When
- June 15, 8:27 AM CST
- Where
- Orange County, Pine Forest
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.183, -94.033
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 15, 2:05 AM CST, 6 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 305 AM CDT TUE JUN 15 2004 .DISCUSSION... AT MID TO UPPER LEVELS...LOW SOUTHEAST OF THE UPPER TEXAS COAST EARLY THIS MORNING IS PROGGED TO SHIFT NORTHWEST INTO SOUTHEAST TEXAS TODAY THEN WEAKEN INTO A TROUGH ABOUT STATIONARY OVER EAST TEXAS TONIGHT INTO THURSDAY. THE TROUGH IS PROGGED TO DRIFT EAST WHILE DISSIPATING THURSDAY. A HIGH PRESSURE RIDGE WILL EXTEND WEST TO EAST OVER THE AREA FRIDAY AND SATURDAY. AT THE SURFACE...AN INVERTED TROUGH / EASTERLY WAVE OVER THE EASTERN EXTREMES OF THE FORECAST AREA EARLY THIS MORNING IS PROGGED TO MOVE INTO EASTERN TEXAS THIS EVENING...PUSHING SIGNIFICANT MOISTURE AHEAD OF IT. IN THE WAKE OF THE TROUGH...DRIER AIR IS MOVING IN OVER THE EASTERN PARTS OF THE AREA THIS MORNING. MOIST CONDITIONS TODAY NEAR AND EAST OF THE SURFACE INVERTED TROUGH COUPLED WITH INSTABILITY / UPWARD MOTION ASSOCIATED WITH MID TO UPPER LEVEL TROUGH WILL MAKE RAIN LIKELY TODAY WESTERN PARTS OF THE AREA. IN THE DRIER CONDITIONS EAST OF THE SURFACE INVERTED TROUGH CHANCES OF RAIN WILL BE SMALLER. WEDNESDAY...AS THE SURFACE TROUGH DISSIPATES...MOIST AND UNSTABLE CONDITIONS OVER THE WESTERN PARTS OF THE AREA WILL MAKE FOR HIGH POPS THERE COMPARED TO DRY AND MORE STABLE CONDITIONS OVER THE EAST. THURSDAY...WITH HIGH PRESSURE AT THE SURFACE AND MID TO UPPER TROUGH DISSIPATING AND MOISTURE LESSENING...WILL CALL FOR ONLY CHANCE POPS ENTIRE AREA. DURING THE OUTLOOK PERIOD...FRIDAY THROUGH MONDAY...LIMITED MOISTURE WILL MAKE FOR SMALL CHANCES OF MAINLY DAYTIME SHOWERS AND THUNDERSTORMS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... LCH 86 73 87 74 / 50 20 50 20 BPT 85 73 87 74 / 60 30 50 20 AEX 85 71 85 73 / 50 20 40 30 LFT 89 73 88 73 / 40 10 30 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. && 20
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 453 AM CDT TUE JUN 15 2004 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 161100- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON- CAMERON, LA TO HIGH ISLAND, TX FROM 20 TO 60 NM- CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-EVANGELINE-HARDIN-IBERIA- JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ATCHAFALAYA RIVER TO CAMERON, LA FROM 20 TO 60 NM- LOWER ATCHAFALAYA RIVER TO CAMERON, LA OUT 20 NM-LOWER ST MARTIN- NEWTON-ORANGE-RAPIDES-ST LANDRY-ST MARY-TYLER-UPPER ST MARTIN- VERMILION-VERNON- 453 AM CDT TUE JUN 15 2004 .DAY ONE...TODAY AND TONIGHT... A SURFACE LOW PRESSURE TROUGH OVER SOUTHEAST LOUISIANA EARLY THIS MORNING IS EXPECTED TO MOVE NORTHWEST INTO EASTERN TEXAS THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY OVER INTERIOR SOUTHEAST TEXAS IN MOIST UNSTABLE CONDITIONS AHEAD OF THE TROUGH. PROBABILITIES OF RAIN WILL TREND TO LOWER CHANCES OVER SOUTH-CENTRAL LOUISIANA SINCE DRIER AIR WILL MOVE IN IN THE WAKE OF THE TROUGH. HEAVY RAINS WILL BE POSSIBLE OVER SOUTHEAST TEXAS TODAY. ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY. PRECIPITATION WILL DIMINISH AT SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SEVERE WEATHER IS NOT EXPECTED. THERE SHOULD BE A RETURN TO THE USUAL SUMMERTIME WEATHER PATTERN. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 20
The Lake Charles radar (KLCH), 79 km away, was scanning. The volume nearest the first event began at 14:33 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407640.